# SDR AALA201706239021

- Difficulty date: June 22, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 63,139 hours, 23,463 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fairing
- Part number: D5331034900200
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER FAIRING AT THE LEADING EDGE IS MISSING. ALL FLIGHT INDICATIONS NORMAL. REPLACED LEFT WING TO FUSELAGE PANEL 191DT PER 53-35-11.  AIRCRAFT WAS GROUNDED.
